# SDR USAA2009061191461

- Difficulty date: May 28, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 58,170 hours, 34,305 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - EEL - DURING OPERATIONAL TEST OF "EMERGENCY EXIT LIGHTS" THE "NOT ARMED MASTER CAUTION" AND "OVERHEAD LIGHT" DO NOT GO TO OFF WHEN "EMERGENCY EXIT LIGHT" SWITCH IS SET TO ARMED AS PER US AIRWAYS TASK CARD A1C33006 STEP 2C.  REPAIRED LOOSE WIRE & PERFORMED OPERATIONAL TEST OF EMERGENCY EXIT LIGHTS IAW B737 AMM 33-51-02-5.  OPERATIONAL TEST GOOD.
